# SDR SWAA2025063086710

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 36,716 hours, 17,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY DOOR DOOR EXIT SLIDE; CAPTS SIDE; DETACHED FROM DOOR CASE <[01].  RE-INSTALLED L2 DOOR SLIDE IAW AMM 25-66-01 AND MT 725-61-06.
